Alert archive / Louisiana / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 171, NWS Shreveport, LA

April 26, 20114 parishes in Louisiana

NWS Shreveport, LA issued this severe thunderstorm warning at Apr 26, 2011, 10:02 PM CDT for 4 parishes in Louisiana. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 26, 2011, 10:02 PM CDT (03:02 UTC)
Expired
Apr 26, 2011, 10:45 PM CDT
In force
43 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon

Counties Bienville Parish, LA, Claiborne Parish, LA, Lincoln Parish, LA, Webster Parish, LA

The radar

The Shreveport radar (KSHV), 80 km from the middle of the area, began a volume at 03:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 26, 1:44 PM CDTTornado Watch PDSSPC10 hr
Apr 26, 9:33 PM CDTTornado Watch PDSSPC7 hr

The nearest sounding before it

Shreveport, LA (KSHV), launched 00:00Z, 3.0 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2011-04-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2270 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2011-04-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 281 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2270 J/kg
Mixed-layer CIN
-13 J/kg
Mixed-layer LCL
961 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
281 m²/s²
0-3 km storm-relative helicity
428 m²/s²
Significant tornado parameter
5.6
Supercell composite
23.5

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 26, 2:56 PM CDT, 7 hours 6 minutes earlier.

Area forecast discussion, Apr 26, 2:56 PM CDT, 7 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
256 PM CDT TUE APR 26 2011

.DISCUSSION...

PARTICULARLY DANGEROUS SITUATION FOR LATER THIS AFTERNOON AND MUCH
OF THE OVERNIGHT HOURS WITH ALL ELEMENTS COMING TOGETHER FOR LARGE
HAIL...TORNADOES AND DAMAGING WINDS. MOST OF THE SEVERE STORMS ARE
EXPECTED TO ALONG AND JUST SOUTH OF THE INTERSTATE 30 CORRIDOR...
WHICH ALSO HAPPENS TO CORRELATE WELL WITH THE ONGOING FLASH FLOOD
WATCH. CAPE VALUES ACROSS THE CWA IN THE WARM SECTOR ARE ALREADY
OVER 3000 JOULES WITH A LIFTED INDEX NEAR MINUS 10. ALL THAT IS
NEEDED IS A TRIGGER...WHICH SHOULD ARRIVE IN WESTERN AREAS AROUND
00Z. HOWEVER...A BRIEF ROUND OF CONVECTION WILL OCCUR ALONG A WARM
FRONT FOR THE REMAINDER OF THE AFTERNOON AS IT MOVES NORTH OUT OF
THE AREA. BY 06Z...A DRY INTRUSION WILL BEGIN TO ARRIVE FROM THE
SOUTHWEST AND THIS SHOULD PUT AN END TO MOST OF THE CONVECTION BY 12Z.

ON WEDNESDAY...A COLD FRONT WILL MOVE ACROSS THE FOUR STATE REGION...
FOLLOWED BY STRONG WEST TO NORTHWEST WINDS. DRY AND COOLER WEATHER
EXPECTED THURSDAY AND FRIDAY. NEXT SYSTEM DIGS INTO THE SOUTHERN
ROCKIES FRIDAY NIGHT...BRINGING SCATTERED SHOWERS AND THUNDERSTORM
TO THE FOUR STATE REGION OVER THE WEEKEND. DRY AND COOLER WEATHER
EXPECTED FOR EARLY NEXT WEEK.

&&

.AVIATION...
MVFR CEILINGS ACROSS THE REGION ARE FORECAST TO IMPROVE AS DIURNAL
MIXING ALLOWS FOR EROSION OF THE CLOUD DECK BY 00Z. INCREASED SOUTH
WINDS 15 TO 20 KNOTS WITH HIGHER GUSTS PERSISTING THROUGH 06Z ACROSS
MOST LOCATIONS. AN UPPER-LEVEL DISTURBANCE IS FORECAST TO INITIATE
CONVECTION BY 21Z...SOME STORMS CAPABLE OF  PRODUCING DAMAGING
WINDS...TURBULENCE...AND HEAVY RAINFALL. THUNDERSTORM ACTIVITY TO
DIMINISH AFTER 06Z WEDNESDAY WITH MVFR CEILINGS PERSISTING THROUGH
15Z. OTHERWISE...WEST TO NORTHWEST WINDS EXPECTED BY 18Z. /05/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  69  79  53  79  53 /  60  30  10   0   0
MLU  70  81  52  75  50 /  60  40  10   0   0
DEQ  56  70  43  76  46 /  80  50  10   0   0
TXK  66  74  49  77  52 /  80  40  10   0   0
ELD  66  75  47  77  48 /  80  50  10   0   0
TYR  65  75  52  78  54 /  60  10  10   0   0
GGG  67  79  51  78  52 /  60  20  10   0   0
LFK  69  82  53  82  51 /  40  10  10   0   0

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR THE FOLLOWING
     ZONES: ARZ050-051-059>061-070>073.

LA...LAKE WIND ADVISORY UNTIL 7 AM CDT WEDNESDAY FOR THE FOLLOWING
     ZONES: LAZ001>006-010>014-017>022.

OK...FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR THE FOLLOWING
     ZONES: OKZ077.

TX...LAKE WIND ADVISORY UNTIL 7 AM CDT WEDNESDAY FOR THE FOLLOWING
     ZONES: TXZ124>126-136>138-149>153-165>167.

     FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR THE FOLLOWING
     ZONES: TXZ096-097-108>112.

&&

14/05
Hazardous weather outlook, Apr 26, 12:00 PM CDT, 10 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1200 PM CDT TUE APR 26 2011

ARZ050-051-059>061-070>073-LAZ001>006-010>014-OKZ077-TXZ096-097-
108>112-124>126-136>138-149>151-271100-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-
UNION LA-DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA-MCCURTAIN-
BOWIE-FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-
GREGG-HARRISON-CHEROKEE-RUSK-PANOLA-
1200 PM CDT TUE APR 26 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA...
NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT...

...FLASH FLOOD WATCH IN EFFECT FOR THE NORTHERN THIRD OF NORTHEAST
TEXAS...MCCURTAIN COUNTY IN SOUTHEAST OKLAHOMA AS WELL AS ALL OF
SOUTHWEST AND SOUTH CENTRAL ARKANSAS THROUGH 7 AM WEDNESDAY...

THE POTENTIAL EXIST FOR A VIOLENT OUTBREAK OF TORNADOES LATE THIS
AFTERNOON INTO THE OVERNIGHT HOURS ALONG AND NORTH OF THE
INTERSTATE 20 CORRIDOR OF NORTHEAST TEXAS AND NORTHERN
LOUISIANA...INCLUDING SOUTHEAST OKLAHOMA AND ALL OF SOUTHERN
ARKANSAS.

A STRONG UPPER LEVEL TROUGH IN COMBINATION WITH A VERY UNSTABLE AND
HIGHLY SHEARED ENVIRONMENT WILL LIKELY RESULT IN THE FORMATION OF
SUPERCELLS ACROSS THE REGION WITH A VIOLENT AND POTENTIAL DEADLY
TORNADO OUTBREAK EXPECTED. VERY LARGE HAIL AND DAMAGING WIND WILL
ALSO ACCOMPANY THE CONVECTION LATE THIS AFTERNOON THROUGH THE
OVERNIGHT HOURS.

TWO TO FOUR INCHES OF RAIN WITH ISOLATED HIGHER AMOUNTS CAN BE
EXPECTED ACROSS SOUTHEAST OKLAHOMA...SOUTHWEST ARKANSAS AND EXTREME
NORTHEAST TEXAS TONIGHT...WHICH WILL RESULT IN FLASH FLOODING
CONCERNS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...STRONG TO
SEVERE THUNDERSTORMS WILL AGAIN BE POSSIBLE ACROSS THE REGION THIS
WEEKEND WITH THE APPROACH OF ANOTHER UPPER LEVEL STORM SYSTEM.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL BE NEEDED LATER THIS AFTERNOON...BUT
ESPECIALLY THIS EVENING AND THROUGH THE OVERNIGHT HOURS FOR THIS
SIGNIFICANT SEVERE THUNDERSTORM THREAT.

LAZ017>022-TXZ152-153-165>167-271100-
SABINE LA-NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-NACOGDOCHES-
SHELBY-ANGELINA-SAN AUGUSTINE-SABINE TX-
1200 PM CDT TUE APR 26 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
LOUISIANA...NORTHWEST LOUISIANA AND EAST TEXAS.

.DAY ONE...TODAY AND TONIGHT...
SHOWERS AND THUNDERSTORMS WILL ONCE AGAIN BE POSSIBLE LATE THIS
AFTERNOON THROUGH THE OVERNIGHT HOURS ACROSS THE REGION. WITH A VERY
UNSTABLE ENVIRONMENT IN PLACE...STRONG TO SEVERE THUNDERSTORMS ARE
POSSIBLE...SOME OF WHICH COULD PRODUCE TORNADOES WITH HAIL AND
DAMAGING STRAIGHT LINE WINDS. THIS THREAT WILL INCREASE AS WE
TRANSITION INTO THE EVENING HOURS TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...STRONG TO
SEVERE THUNDERSTORMS WILL AGAIN BE POSSIBLE ACROSS THE REGION THIS
WEEKEND WITH THE APPROACH OF ANOTHER UPPER LEVEL STORM SYSTEM.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED AS EARLY AS THIS AFTERNOON BUT
ESPECIALLY THIS EVENING AND THROUGH THE OVERNIGHT HOURS FOR THE
POTENTIAL OUTBREAK OF SEVERE THUNDERSTORMS.

In the hours before

Local storm report, Apr 26, 9:44 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
944 PM CDT TUE APR 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0813 PM     TORNADO          4 SE STONEWALL          32.22N 93.77W
04/26/2011                   DE SOTO            LA   AMATEUR RADIO

            HWY 5 WEST OF 175..TREES DOWN AND NUMEROUS POWER LINES
            DOWNED. 1 TREE FELL ON A VEHICLE

&&

04
Local storm report, Apr 26, 9:46 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
946 PM CDT TUE APR 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     HAIL             4 SE MC DADE            32.28N 93.48W
04/26/2011  E1.75 INCH       BOSSIER            LA   STORM CHASER

            GOLF BALL SIZE HAIL AT LOCK AND DAM 5

0830 PM     TSTM WND GST     4 SE MC DADE            32.28N 93.48W
04/26/2011  E65.00 MPH       BOSSIER            LA   STORM CHASER

            ESTIMATED WIND GUST TO 65 MPH AT LOCK AND DAM 5.

&&

15
Local storm report, Apr 26, 9:55 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
955 PM CDT TUE APR 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0728 PM     TSTM WND DMG     EMMET                   33.72N 93.47W
04/26/2011                   NEVADA             AR   EMERGENCY MNGR

            TREE ON A VEHICLE ON HWY 299 EAST OF EMMITT. POSSIBLE
            INJURY.

&&

04
Local storm report, Apr 26, 9:56 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
956 PM CDT TUE APR 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0725 PM     TSTM WND DMG     2 NW PRESCOTT           33.82N 93.41W
04/26/2011                   NEVADA             AR   EMERGENCY MNGR

            TREE ACROSS HWY 278 NEAR HEMPSTEAD NEVADA COUNTY LINE

&&

04
Local storm report, Apr 26, 9:57 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
957 PM CDT TUE APR 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0837 PM     TSTM WND DMG     8 NW RINGGOLD           32.41N 93.38W
04/26/2011                   BIENVILLE          LA   LAW ENFORCEMENT

            TREES AND POWER LINES DOWN ONTO CARS NEAR LAKE BISTINEAU.

0845 PM     TSTM WND DMG     RINGGOLD                32.33N 93.28W
04/26/2011                   BIENVILLE          LA   LAW ENFORCEMENT

            NUMEROUS TREES DOWN ON HOMES AND CARS.

0852 PM     TSTM WND DMG     JAMESTOWN               32.34N 93.21W
04/26/2011                   BIENVILLE          LA   LAW ENFORCEMENT

            TREES AND POWER LINES DOWN IN JAMESTOWN.

0911 PM     HAIL             1 N LUCKY               32.26N 93.01W
04/26/2011  E1.75 INCH       BIENVILLE          LA   LAW ENFORCEMENT

            GOLF BALL SIZE HAIL NEAR THE SALINE COMMUNITY.

&&

15
Local storm report, Apr 26, 9:59 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
959 PM CDT TUE APR 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 PM     HAIL             4 SSE SHREVEPORT        32.42N 93.77W
04/26/2011  E1.50 INCH       CADDO              LA   PUBLIC

            PING PONG BALL SIZE HAIL OFF OF NORRIS FERRY ROAD
            EXTENSION

&&

15

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 26, 7:10 PM CDTTornado WarningSHVHarrison, Marion50 min
Apr 26, 7:13 PM CDTSevere Thunderstorm WarningSHVSmith, Wood47 min
Apr 26, 7:18 PM CDTSevere Thunderstorm WarningSHVPanola, Rusk, Shelby57 min
Apr 26, 7:41 PM CDTTornado WarningSHVPanola49 min
Apr 26, 7:47 PM CDTTornado WarningSHVGregg, Rusk, Smith, Upshur43 min
Apr 26, 8:28 PM CDTTornado WarningSHVGregg, Harrison, Smith35 min
Apr 26, 8:49 PM CDTSevere Thunderstorm WarningSHVGregg, Harrison, Rusk, Smith41 min
Apr 26, 9:21 PM CDTSevere Thunderstorm WarningSHVHarrison, Marion, Panola, Rusk54 min
Apr 26, 9:41 PM CDTSevere Thunderstorm WarningSHVHarrison49 min
Apr 26, 9:56 PM CDTSevere Thunderstorm WarningSHVHarrison, Panola49 min
Apr 26, 11:03 PM CDTSevere Thunderstorm WarningSHVBowie, Red River, Titus57 min
Apr 26, 11:20 PM CDTSevere Thunderstorm WarningSHVAngelina, Cherokee, Nacogdoches, Sabine, San Augustine55 min
Apr 26, 11:34 PM CDTSevere Thunderstorm WarningSHVNacogdoches, Panola, San Augustine, Shelby56 min
Apr 27, 12:23 AM CDTSevere Thunderstorm WarningSHVAngelina, Nacogdoches, Sabine, San Augustine, Shelby67 min
Apr 27, 1:28 AM CDTTornado WarningSHVAngelina, San Augustine32 min
Apr 27, 1:33 AM CDTSevere Thunderstorm WarningSHVSabine42 min
Apr 27, 2:00 AM CDTTornado WarningSHVSabine, San Augustine47 min
Apr 27, 4:46 AM CDTSevere Thunderstorm WarningSHVBowie, Camp, Cass, Morris, Titus59 min
Apr 27, 5:15 AM CDTSevere Thunderstorm WarningSHVBowie, Cass60 min
Apr 27, 7:30 AM CDTLake Wind AdvisorySHVAngelina, Bowie, Camp, Cass, Cherokee, Franklin and 15 more12 hr
Apr 26, 7:22 PM CDTTornado WarningSHVBossier, Caddo23 min
Apr 26, 7:44 PM CDTTornado WarningSHVBossier, Webster46 min
Apr 26, 8:25 PM CDTTornado WarningSHVBienville, Bossier, Caddo, De Soto, Red River, Webster50 min
Apr 26, 8:30 PM CDTSevere Thunderstorm WarningSHVBienville, Bossier, De Soto, Natchitoches, Red River45 min
Apr 26, 8:46 PM CDTTornado WarningSHVBienville, Claiborne, Webster32 min
Apr 26, 8:52 PM CDTSevere Thunderstorm WarningSHVClaiborne, Webster38 min
Apr 26, 9:05 PM CDTTornado WarningSHVBienville, Jackson, Lincoln25 min
Apr 26, 9:10 PM CDTSevere Thunderstorm WarningSHVBienville, Jackson50 min
Apr 26, 9:16 PM CDTSevere Thunderstorm WarningSHVClaiborne, Lincoln, Union44 min
Apr 26, 9:25 PM CDTTornado WarningSHVBienville, Jackson, Lincoln35 min
Apr 26, 9:30 PM CDTSevere Thunderstorm WarningSHVClaiborne, Union45 min
Apr 26, 9:49 PM CDTTornado WarningSHVJackson, Lincoln, Ouachita, Union41 min
Apr 26, 9:59 PM CDTSevere Thunderstorm WarningSHVBienville, Jackson, Ouachita46 min
Apr 26, 10:14 PM CDTSevere Thunderstorm WarningSHVUnion46 min
Apr 26, 10:14 PM CDTSevere Thunderstorm WarningSHVClaiborne, Webster46 min
Apr 26, 10:18 PM CDTTornado WarningSHVJackson, Ouachita42 min
Apr 26, 10:37 PM CDTTornado WarningSHVOuachita23 min
Apr 26, 10:46 PM CDTSevere Thunderstorm WarningSHVBienville, Claiborne, Jackson, Lincoln, Red River, Union44 min
Apr 26, 10:51 PM CDTSevere Thunderstorm WarningSHVClaiborne, Union54 min
Apr 26, 10:54 PM CDTTornado WarningSHVBienville, Jackson, Natchitoches, Red River, Winn51 min
Apr 26, 10:57 PM CDTTornado WarningSHVClaiborne, Union45 min
Apr 26, 11:14 PM CDTSevere Thunderstorm WarningSHVBienville, Caldwell, Jackson, Lincoln, Ouachita, Union61 min
Apr 26, 11:28 PM CDTTornado WarningSHVJackson, Ouachita, Union47 min
Apr 26, 11:31 PM CDTFlash Flood WarningSHVJackson, Lincoln, Ouachita4 hr
Apr 27, 12:14 AM CDTSevere Thunderstorm WarningSHVBienville, Caldwell, De Soto, Jackson, Natchitoches, Ouachita and 2 more61 min
Apr 27, 12:39 AM CDTTornado WarningSHVNatchitoches, Sabine46 min
Apr 27, 1:05 AM CDTSevere Thunderstorm WarningSHVOuachita44 min
Apr 27, 1:05 AM CDTTornado WarningSHVCaldwell, Grant, LaSalle, Natchitoches, Winn55 min
Apr 27, 1:16 AM CDTSevere Thunderstorm WarningSHVBienville, Caldwell, Grant, Jackson, LaSalle, Natchitoches and 3 more59 min
Apr 27, 1:44 AM CDTTornado WarningSHVCaldwell, LaSalle31 min
Apr 27, 2:15 AM CDTSevere Thunderstorm WarningSHVCaldwell, Grant, LaSalle, Natchitoches, Winn60 min
Apr 27, 3:27 AM CDTFlash Flood WarningSHVJackson, Ouachita6 hr
Apr 27, 5:44 AM CDTSevere Thunderstorm WarningSHVBossier, Caddo, Webster38 min
Apr 26, 7:29 PM CDTTornado WarningSHVHoward31 min
Apr 26, 8:32 PM CDTSevere Thunderstorm WarningSHVHoward, Sevier43 min
Apr 26, 9:53 PM CDTTornado WarningSHVUnion37 min
Apr 27, 4:41 AM CDTSevere Thunderstorm WarningSHVColumbia, Hempstead, Lafayette, Nevada64 min
Apr 27, 5:02 AM CDTSevere Thunderstorm WarningSHVHempstead, Lafayette, Miller, Nevada58 min
Apr 27, 5:50 AM CDTSevere Thunderstorm WarningSHVColumbia, Hempstead, Lafayette, Nevada55 min
Apr 27, 6:08 AM CDTFlash Flood WarningSHVColumbia, Hempstead, Lafayette, Nevada4 hr
Apr 27, 10:37 AM CDTRiver Flood WarningSHVAshley, Union4 days

Nearby

Severe Thunderstorm Warnings in Louisiana, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.